Alert archive / Tennessee / Tornado Warnings in 2011
Tornado Warning 100, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Jun 24, 2011, 12:37 AM EDT for 7 counties in Tennessee. It was in force for 68 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 12:37 AM EDT (04:37 UTC)
- Expired
- Jun 24, 2011, 1:45 AM EDT
- In force
- 68 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Blount County, TN, Knox County, TN, Loudon County, TN, Morgan County, TN, Roane County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 42 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 12:50 AM EDT | TORNADO | 5 E Oak Ridge, TN | POSSIBLE TORNADO TOUCHDOWN IN THE EDGEMOOR ROAD AREAOFCLAXTON...NEAR THE BULL RUN STEAM PLANT. REPORTED BY WATE TV. |
| Jun 24, 1:00 AM EDT | TORNADO 1 | 6 E Oak Ridge, TN | EF1 TORNADO NEAR THE BULL RUN STEAM PLANT. MAX WINDS OF 90 MPH...PATH LENGHT OF 1.5 MILES AND WIDTH OF 80 YARDS. |
| Jun 24, 1:20 AM EDT | TORNADO 0 | Knoxville, TN | TORNADO ALONG WESTERN AVE. MAX WINDS OF 80 MPH...PATH LENGTH OF 1 MILE AND WIDTH OF 100 YARDS. |
| Jun 24, 1:20 AM EDT | TORNADO | Knoxville, TN | POSSIBLE TORNADO TOUCHDOWN NEAR WESTERN AVE/640.NUMEROUS DOWNED TREES AND POWERLINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
322
WFUS54 KMRX 240437
TORMRX
TNC001-009-093-105-129-145-155-240545-
/O.NEW.KMRX.TO.W.0100.110624T0437Z-110624T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1237 AM EDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
ANDERSON COUNTY IN EAST TENNESSEE...
BLOUNT COUNTY IN EAST TENNESSEE...
KNOX COUNTY IN EAST TENNESSEE...
LOUDON COUNTY IN EAST TENNESSEE...
MORGAN COUNTY IN EAST TENNESSEE...
EXTREME EASTERN ROANE COUNTY IN EAST TENNESSEE...
SEVIER COUNTY IN EAST TENNESSEE...
* UNTIL 145 AM EDT
* AT 1232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OLIVER
SPRINGS...OR 5 MILES NORTH OF OAK RIDGE. DOPPLER RADAR SHOWED THIS
TORNADO MOVING EAST AT 30 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
CLINTON AROUND 1250 AM EDT.
KNOXVILLE AROUND 115 AM EDT.
OTHER LOCATIONS AFFECTED BY THIS TORNADIC THUNDERSTORM INCLUDE
KARNS...POWELL...HALLS...MALONEYVILLE...MASCOT AND KODAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3589 8435 3613 8437 3616 8373 3608 8367
3610 8370 3608 8371 3605 8367 3604 8367
3604 8364 3602 8363 3585 8360
TIME...MOT...LOC 0438Z 270DEG 25KT 3604 8425
$$
172 follow-up statements
286
WWUS54 KMRX 240455
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1255 AM EDT FRI JUN 24 2011
TNC001-009-093-105-129-145-155-240545-
/O.CON.KMRX.TO.W.0100.000000T0000Z-110624T0545Z/
ROANE TN-LOUDON TN-ANDERSON TN-KNOX TN-MORGAN TN-SEVIER TN-BLOUNT TN-
1255 AM EDT FRI JUN 24 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR BLOUNT...
SEVIER...MORGAN...KNOX...ANDERSON...LOUDON AND EXTREME EASTERN ROANE
COUNTIES...
AT 1250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR KARNS...OR 6 MILES
SOUTHWEST OF CLINTON...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
KNOXVILLE AROUND 120 AM EDT.
OTHER LOCATIONS AFFECTED BY THIS SEVERE THUNDERSTORM INCLUDE
POWELL...BEARDEN...HALLS...MALONEYVILLE AND MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3589 8435 3613 8437 3616 8373 3608 8367
3610 8370 3608 8371 3605 8367 3604 8367
3604 8364 3602 8363 3585 8360
TIME...MOT...LOC 0455Z 270DEG 25KT 3602 8415
$$
17075
WWUS54 KMRX 240527
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
127 AM EDT FRI JUN 24 2011
TNC001-129-145-240537-
/O.CAN.KMRX.TO.W.0100.000000T0000Z-110624T0545Z/
ROANE TN-ANDERSON TN-MORGAN TN-
127 AM EDT FRI JUN 24 2011
...THE TORNADO WARNING FOR MORGAN...ANDERSON AND EXTREME EASTERN
ROANE COUNTIES IS CANCELLED...
LAT...LON 3590 8428 3594 8427 3593 8424 3595 8425
3595 8422 3599 8419 3599 8414 3603 8406
3607 8410 3615 8400 3616 8373 3609 8368
3610 8370 3608 8371 3603 8363 3585 8360
TIME...MOT...LOC 0527Z 270DEG 25KT 3599 8383
$$
TNC009-093-105-155-240545-
/O.CON.KMRX.TO.W.0100.000000T0000Z-110624T0545Z/
LOUDON TN-KNOX TN-SEVIER TN-BLOUNT TN-
127 AM EDT FRI JUN 24 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR BLOUNT...
SEVIER...KNOX AND LOUDON COUNTIES...
AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE FOREST...OR
NEAR KNOXVILLE...MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF BLOUNT...
KNOX...LOUDON AND SEVIER COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS... KIMBERLIN HEIGHTS.
LAT...LON 3590 8428 3594 8427 3593 8424 3595 8425
3595 8422 3599 8419 3599 8414 3603 8406
3607 8410 3615 8400 3616 8373 3609 8368
3610 8370 3608 8371 3603 8363 3585 8360
TIME...MOT...LOC 0527Z 270DEG 25KT 3599 8383
$$
17What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 23, 9:15 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 23, 9:15 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 915 PM EDT THU JUN 23 2011 .DISCUSSION...STORMS WEAKENED UPON REACHING EASTERN MOST PARTS OF CENTRAL AND NE TN...WHERE CLOUDS HAD LIMITED INSTABILITY. TORNADO WATCH ALLOWED TO EXPIRE AT 9 PM EDT...AND STORMS ARE DECREASING IN INTENSITY. POP AND WEATHER GRIDS WERE UPDATED FOR REST OF TONIGHT...WITH AN AREAL QUALIFIER (SCATTERED/ISOLATED) USED WHERE LINGERING CONVECTION IS OCCURRING. ELSEWHERE...JUST SLIGHT CHANCE WEST AND SOUTH. WILL FRESHEN HOURLY GRIDS AROUND 10 PM EDT...AND UPDATE ANY AFFECTED WEB PRODUCTS. UPDATED ZFPMRX AND WCNMRX PRODUCTS HAVE ALREADY BEEN ISSUED. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 69 87 68 91 70 / 20 30 20 20 30 KNOXVILLE MCGHEE TYSON AIRPORT, TN 68 86 68 87 68 / 30 20 20 20 30 OAK RIDGE, TN 67 86 67 87 69 / 40 20 20 20 30 TRI CITIES AIRPORT, TN 62 84 59 83 61 / 40 10 20 20 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TG
Hazardous weather outlook, Jun 23, 4:45 AM EDT, 19 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 445 AM EDT THU JUN 23 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-240845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 445 AM EDT THU JUN 23 2011 /345 AM CDT THU JUN 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT MOIST AND UNSTABLE AIR WILL BE PRESENT ACROSS THE SOUTHERN APPALACHIANS THIS AFTERNOON AND EVENING...AS A COOL FRONT MOVES EAST ACROSS THE TENNESSEE RIVER VALLEY. SCATTERED THUNDERSTORMS WILL FORM WELL AHEAD OF THIS BOUNDARY...WITH THE GREATEST COVERAGE EXPECTED GENERALLY NORTH OF INTERSTATE 40. SOME STORMS COULD BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STAGNANT BUT ACTIVE WEATHER PATTERN IS EXPECTED OVER THE SOUTHERN APPALACHIAN REGION THROUGH THE MIDDLE OF NEXT WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. SOME STORMS COULD BECOME SEVERE EACH DAY THROUGH THE MIDDLE OF NEXT WEEK...ALONG WITH THE POTENTIAL FOR ORGANIZED THUNDERSTORM COMPLEXES ORIGINATING FROM THE MID MISSISSIPPI RIVER VALLEY. EACH DAY...THERE WILL BE THE POTENTIAL FOR STRONG DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THE MIDDLE OF NEXT WEEK.
In the hours before
Local storm report, Jun 23, 8:33 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
833 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 2 SW CLINTON 36.07N 84.16W
06/23/2011 ANDERSON TN LAW ENFORCEMENT
COUPLE OF TREES DOWN ON OLIVER SPRINGS HIGHWAY.
&&Local storm report, Jun 23, 8:55 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
855 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG 5 N KNOXVILLE 36.05N 83.95W
06/23/2011 KNOX TN LAW ENFORCEMENT
TWO TREES DOWN ON MAPLE DRIVE
0834 PM TSTM WND DMG 4 NW KNOXVILLE 36.02N 84.00W
06/23/2011 KNOX TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN ON TILLERY AND REAVES RD
&&Local storm report, Jun 23, 9:33 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
933 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 5 W ONEIDA 36.50N 84.61W
06/23/2011 SCOTT TN LAW ENFORCEMENT
ONE TREE DOWN ON LEATHERWOOD RD AND ONE DOWN ON PINE HILL
RD.
0655 PM TSTM WND DMG SUNBRIGHT 36.24N 84.67W
06/23/2011 MORGAN TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN IN THE SUNBRIGHT AREA.
0809 PM TSTM WND DMG 5 N KNOXVILLE 36.05N 83.95W
06/23/2011 KNOX TN LAW ENFORCEMENT
TWO TREES DOWN ON MAPLE DRIVE
0810 PM TSTM WND DMG 2 SW CLINTON 36.07N 84.16W
06/23/2011 ANDERSON TN LAW ENFORCEMENT
COUPLE OF TREES DOWN ON OLIVER SPRINGS HIGHWAY.
0834 PM TSTM WND DMG 4 NW KNOXVILLE 36.02N 84.00W
06/23/2011 KNOX TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN ON TILLERY AND REAVES RD
&&Special weather statement, Jun 23, 9:36 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 936 PM EDT THU JUN 23 2011 TNZ012-013-035-036-240215- ANDERSON TN-CAMPBELL TN-MORGAN TN-SCOTT TN- 936 PM EDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...CAMPBELL...ANDERSON AND SCOTT COUNTIES UNTIL 1015 PM EDT... AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF JAMESTOWN...MOVING EAST AT 45 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ONEIDA...LA FOLLETTE...HUNTSVILLE...JACKSBORO...SUNBRIGHT...BIG SOUTH FORK NATIONAL REFUGE...ELGIN...SLICK ROCK...WINFIELD...NORMA...SMOKEY JUNCTION...ROSEDALE...KETCHEN...ROYAL BLUE...ELK VALLEY... CARYVILLE...FINCASTLE...DISNEY...LAKE CITY AND NORRIS.
Special weather statement, Jun 23, 10:17 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1017 PM EDT THU JUN 23 2011 TNZ012>015-037-VAZ001-240300- CAMPBELL TN-CLAIBORNE TN-HANCOCK TN-LEE VA-SCOTT TN-UNION TN- 1017 PM EDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LEE...HANCOCK...CLAIBORNE... CAMPBELL...UNION AND SCOTT COUNTIES UNTIL 1100 PM EDT... AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF LA FOLLETTE...MOVING EAST AT 45 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LA FOLLETTE... HARROGATE-SHAWANEE...TAZEWELL...JELLICO...FINCASTLE...WHITE OAK... CLAIRFIELD...SHARPS CHAPEL...SPRINGDALE...SANDLICK...ARTHUR... CUMBERLAND GAP...EWING...LONE MOUNTAIN AND HOWARD QUARTER. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
Special weather statement, Jun 24, 12:17 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1217 AM EDT FRI JUN 24 2011 TNZ035-036-067>069-071-240500- ANDERSON TN-KNOX TN-LOUDON TN-MORGAN TN-NW BLOUNT TN-ROANE TN- 1217 AM EDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...MORGAN...KNOX... ANDERSON...LOUDON AND ROANE COUNTIES UNTIL 100 AM EDT... AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLIVER SPRINGS...OR 7 MILES NORTHWEST OF OAK RIDGE...MOVING EAST AT 30 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OAK RIDGE... CLINTON...KNOXVILLE...OLIVER SPRINGS...FARRAGUT...KARNS...POWELL... BEARDEN...HALLS...MALONEYVILLE AND LAKE FOREST. 17
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Roane | 25 min |
| Jun 23, 8:13 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Roane, Scott | 32 min |
| Jun 23, 8:24 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Jefferson, Knox, Sevier | 36 min |
| Jun 24, 1:38 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 67 min |
| Jun 24, 1:56 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 6 more | 3 hr |
| Jun 24, 2:36 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Morgan | 3 hr |
| Jun 24, 3:24 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Knox, Sevier | 51 min |
| Jun 24, 4:41 AM EDT | Flash Flood Warning | MRX | Jefferson, Sevier | 3 hr |
| Jun 24, 5:27 AM EDT | Areal Flood Warning | MRX | Anderson, Knox | 3 hr |
| Jun 24, 6:33 AM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Monroe | 3 hr |
| Jun 24, 7:19 AM EDT | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
| Jun 24, 12:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 42 min |
| Jun 24, 2:13 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 62 min |
| Jun 24, 2:42 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Polk | 63 min |
| Jun 24, 2:43 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 62 min |
| Jun 24, 2:50 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 24 min |
| Jun 24, 2:58 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 3 hr |
| Jun 24, 2:59 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 61 min |
| Jun 24, 3:22 PM EDT | Areal Flood Advisory | MRX | Blount, McMinn, Meigs, Monroe, Polk | 3 hr |
| Jun 24, 3:34 PM EDT | Flash Flood Warning | MRX | Blount, Monroe | 3 hr |
| Jun 24, 3:41 PM EDT | Severe Thunderstorm Warning | MRX | Blount, McMinn, Monroe | 64 min |
Nearby
Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.